On the Stability of Orthogonal Additivity

Tom 58 / 2010

Włodzimierz Fechner, Justyna Sikorska Bulletin Polish Acad. Sci. Math. 58 (2010), 23-30 MSC: 39B55, 39B82. DOI: 10.4064/ba58-1-3

Streszczenie

We deal with the stability of the orthogonal additivity equation, presenting a new approach to the proof of a 1995 result of R, Ger and the second author. We sharpen the estimate obtained there. Moreover, we work in more general settings, providing an axiomatic framework which covers much more cases than considered before by other authors.

Autorzy

  • Włodzimierz FechnerInstitute of Mathematics
    Silesian University
    Bankowa 14
    40-007 Katowice, Poland
    e-mail
  • Justyna SikorskaInstitute of Mathematics
    Silesian University
    Bankowa 14
    40-007 Katowice, Poland
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek